1. Like the site? Help us keep it running! For $5 you can help keep the site running smoothly and disable ads for life. The site is funded by donations like this and minimal ad revenue: Click here to donate $5. Thank you!

Gay Is there something wrong with me?

Discussion in 'Gay' started by Elele, May 12, 2020.  |  Print Topic

Support the site and hide ads for life for $5. Click here to donate.

Watchers:
This thread is being watched by 10 users.
  1. Elele

    Elele Greenhorn

    Joined:
    Apr 23, 2019
    Messages:
    5
    Ratings:
    +2 / 0 / -0
    Hi guys

    I’m a 19 year old gay dude who is currently having a bit of an issue. Apologies for the graphic content but I posted elsewhere and got no response so I decided to post here. I realised a few days ago that I haven’t had morning wood in awhile, and I can’t seem to get any kind of erection when thinking about sexually pleasurable things and stuff that usually would turn me on. I can however get a soft erection if I want to masturbate, and I can reach climax easily with it. This however is no good for obvious reasons as I’m seeing someone and I want my full erection. Obviously I suspect it to be some kind of medical issue, google tells me possible high blood pressure and stuff like that. I think I may be iron deficient too, so not sure if this relates? Does iron deficiency relate to erections just not working? I dunno I’m just worried I will never get a natural erection again, I really miss being able too and yeah like I said I never wake up with them anymore and haven’t for awhile. Any advice?
     
  2. Carlita
    Creative

    Carlita Love is patient. Love is kind.
    Beloved Member

    Joined:
    Nov 27, 2016
    Messages:
    892
    Location:
    Original Star Trek USS Enterprise (NCC-1701)
    Ratings:
    +849 / 2 / -4
    I can't think of other advice other than checking with a doctor?
     
  3. illuminati001
    Depressed

    illuminati001 Cuddles plx
    Beloved Member

    Joined:
    Aug 2, 2015
    Messages:
    1,120
    Ratings:
    +360 / 0 / -10
    Go to a doctor. Its best to leave this to medical professionals. Google is not reliable at all for self diagnosis.
     
  4. Iharos
    Bookworm

    Iharos Addictive Contributor
    Supporter Beloved Member

    Joined:
    May 5, 2020
    Messages:
    162
    Location:
    Europe
    Ratings:
    +104 / 0 / -0
    I agree, a doctor will know what to do.
    One thing though, not being able to have an errection can happen - as easily as is can come it can also go again. The body and the hormonal adjustments aren't yet fully 'developed' by the age of 19. Do not worry, since that will only cause mental stress. And stress can also be a reason for errection problems.
    But in any case, do see a doctor. And if there is not physical reason, do check your stress level. (Sorry, talking as a counselling practicioner here^^)
     
  5. Casualtourist

    Casualtourist Lurker

    Joined:
    Mar 20, 2020
    Messages:
    4
    Location:
    Vancouver
    Ratings:
    +2 / 0 / -0
    Going to the doctor to get checked out is the best bet. I had something similar when I was in my early 20s and more recently from bruising and pulling the muscles around my taint. 1st time I pulled it from an intense orgasm and other times have been through cycling. Just a thought as what you described has happened to me in the past. Took time to heal but the human body bounces back.
     
  6. Edge
    Disapproved

    Edge Greenhorn

    Joined:
    Apr 30, 2020
    Messages:
    6
    Location:
    Indiana
    Ratings:
    +2 / 0 / -0
    I echo what the others have said. I would talk to a Doctor. With that being said stress and anxiety can wreck havoc on your body and make your body do all sorts of things. Personal story here, but when I was living with my former roommate.. I could get morning wood or keep a erection much at all cause knowing he was around killed it for me. Very awful person who loved causing fights almost ever day. The stress of all of that killed my sex drive completely. So it could be stress causing this too.
     
  7. John L.

    John L. Greenhorn

    Joined:
    May 31, 2020
    Messages:
    7
    Ratings:
    +4 / 0 / -0
    I know everyone else is mentioning seeking advice from a medical professional which I absolutely would not dissuade you from doing.

    Another thing to think about though is how much you're watching porn and how you are pleasuring yourself. If you are over-indulging in porn it is going to kill your libido, speaking from experience. I had to completely give up all of it to start to go back to normal (I was addicted). Also the way you are going about it (i.e. using two hands, death grip, etc.) is going to make it so over time your body adapts to thinking "I don't really need a firm erection to be satisfied" and so it responds accordingly; this is something I know from experience as well.

    But I definitely would not disagree with seeking a medical professional if you're having an ongoing issue.

    -John
     
  8. ChickenAttack

    ChickenAttack Lurker

    Joined:
    Jun 24, 2020
    Messages:
    1
    Ratings:
    +0 / 0 / -0
    Maybe you just got tired. It happens. Or it really can mean that you're having some medical issues. If so, just speak to a doctor. My ex-boyfriend had this problem at 26. I wanted to help him, but I didn't know how. Then one of our mutual friends told me that he can use levitra 20mg anti ED pills for solving this problem. And it actually helped. You can use it too. Maybe it will help you. But before you use it, seriously, go and see a doctor as soon as possible.
     
    #8 ChickenAttack, Jun 24, 2020
    Last edited: Jun 25, 2020
  9. SkyisMissing

    SkyisMissing Lurker

    Joined:
    Sunday
    Messages:
    1
    Ratings:
    +0 / 0 / -0
    It's not easy to find reliable pharmacy mowadays. I would recommend you to visit https://shops-reviews.com first. They are reliable source of indicating where you would be able to buy ED treatments safely and treat it way cheaper!

    Best Regards, Chris.
     
  10. John L.

    John L. Greenhorn

    Joined:
    May 31, 2020
    Messages:
    7
    Ratings:
    +4 / 0 / -0
    So that you have no illusions about it if you decide to go that route ED medications are typically expensive and not covered by most insurances. For example, one pill of 20mg Cialis can run $45-$55. I have used this in the past, though based on my own experiences if it is happening at a young age I don't think you can discount their being a mental component. The only negative side effect I experienced was some back pain and headaches, especially the first few times I ever took it. If you are trying to go a more natural route I would recommend supplementing Citrulline. It is found naturally in watermelon but supplements would have a more concentrated form. It stimulates nitric oxide production which can mimic the effects of ED medications to a less drastic extent.
     
  11. 2453

    2453 Hot Cookie
    Beloved Member

    Joined:
    Jun 22, 2020
    Messages:
    28
    Ratings:
    +18 / 0 / -0
    Reading the comment from John L. Got me curious if Ed medication was covered in Ontario and sure enough it isn't (not doubting you John, just know different health care systems cover different things and thought there was a chance)

    I second what he was saying about citrulline and there are other nutritional supplements that help in the same way.

    I follow Ben Greenfield on social media and podcasts, he is a biohacker and self experimenter. Here is a link to an article with some out there ideas and some more practical ones as well.

    https://bengreenfieldfitness.com/article/hormones-articles/the-best-ways-to-increase-testosterone/

    Sent from my EML-L09 using Tapatalk
     
  12. unicorndice
    No Mood

    unicorndice Helpful Member
    Beloved Member

    Joined:
    May 10, 2020
    Messages:
    46
    Ratings:
    +56 / 0 / -0
    Self diagnosis can be dangerous and unhealthy. Always consult a medical professional if possible.
     
  13. Carlita
    Creative

    Carlita Love is patient. Love is kind.
    Beloved Member

    Joined:
    Nov 27, 2016
    Messages:
    892
    Location:
    Original Star Trek USS Enterprise (NCC-1701)
    Ratings:
    +849 / 2 / -4
    Be mindful that these comments are just advice. Go to a doctor and see if you need medication, or maybe physical or mental health treatment and other.
     

Support the site and hide ads for life for $5. Click here to donate.

Share This Page